# SDR ABXA202252257

- Difficulty date: May 22, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767
- Aircraft serial: 22213
- Aircraft time: 92,848 hours, 44,114 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Part number: 285T0012116
- Part serial: 000270
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK, SPOILERS EICAS ADVISORY MESSAGE ILLUMINATED. AIRCRAFT BTB AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED SPOILER CONTROL MODULE ASSY 3 LEFT IAW AMM 27-09-00. OP CHECK GOOD. AICRAFT RETURNED TO SERVICE.
